Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been on accutane for 10 days 40mg daily and on the 3rd day I broke out like mad and now I have so much acne. I feel so ugly that I have stayed home straight for 10 days and never once been out. I miss hanging out with my buddies I actually even lied to them that I will be going away until next Saturday on a trip. My day goes by waking up at 10am and stay on the pc till 9pm after 9pm I would call one of my buddies up and talk until I sleep which is like at 1am. Sigh life sucks my confidence is so low but hopefully this works and life should be back on track. Sorry I just had to vent.

Share this post


Link to post
Share on other sites

There's nothing wrong with venting. An initial breakout from Accutane is inevitable. That's a good thing! It means all the stuff that was lodged in your pores is finally surfacing and being cleaned out. You will see a major difference in your skin around the end of the 2nd month. That's when most people start seeing results. Just be patient. Learn to breathe. You don't have to sit inside all day and play on the computer. That will just make you feel worse in the end.

Share this post


Link to post
Share on other sites

Thanks Sima but 2 months is just so unbearable I just want things to be un-active on my face then I would be happy. I forgot to mention I work out at 6pm to make myself feel so good but that only lasts awhile. Ever since accutane I haven't been able to run as much as I have before and that gets me kinda upset too. I have a question too, when my physician prescribed me my accutane he didn't do any blood tests at first.

Share this post


Link to post
Share on other sites
Thanks Sima but 2 months is just so unbearable I just want things to be un-active on my face then I would be happy. I forgot to mention I work out at 6pm to make myself feel so good but that only lasts awhile. Ever since accutane I haven't been able to run as much as I have before and that gets me kinda upset too. I have a question too, when my physician prescribed me my accutane he didn't do any blood tests at first.

Sorry, I know it is unbearable. Not only was my acne unbearable, but it was very painful and emotionally scarring. I'm sure you know what that's like. I don't know why you didn't get blood tests done.. :shrug: That's very unusual since they are required.

Share this post


Link to post
Share on other sites

Are you from the US? blood tests are required in the states to even get a perscription. And don't worry about the IB. I know it's tough but in a few months acne will be a distant memory! Hang in there!

Share this post


Link to post
Share on other sites
Are you from the US? blood tests are required in the states to even get a perscription. And don't worry about the IB. I know it's tough but in a few months acne will be a distant memory! Hang in there!

No I am not from the US. I am from BC, Canada. He did warn me about all the side affects and such.

Share this post


Link to post
Share on other sites

Finally it has died down and i'm so freaken happy I think 1 more week then everything will be cool and calm and then all that's left to heal is my redness. My lips suddenly aren't dry no more. Usually at night I feel kind of depressed where I actually kind of think about suicidal thoughts but i'm an optimistic guy telling myself that it's just accutane and i'm crazy if I do anything to harm myself.

Share this post


Link to post
Share on other sites

hi sweety

i want to let u know i got my IB the same time u did it was itchy and painful but mine did NOT last long and i have a tip for u!!!

ok well i popped alot of the bumps but i applied DESTIN DIAPER RASH CREAM or any diaper rash vream with ZINC OXIDE i popped then got everything out then put a dot of the cream on the area popped(b4 bed) then u wake up the bumo is 100 percent FLAT!!!!! no more bumps

trust me BEEN THERE DONE THAT

Share this post


Link to post
Share on other sites

ALSO!!!! for more support u should watch youtube videos and type in accutane journals

my favorites r MATTY6042, CHRISLAX, AND PRETTYHAROLD=D

hope this helps darlin

Share this post


Link to post
Share on other sites
ALSO!!!! for more support u should watch youtube videos and type in accutane journals

my favorites r MATTY6042, CHRISLAX, AND PRETTYHAROLD=D

hope this helps darlin

Was there still redness after the cream? Thanks alot im going to give this a try.

Share this post


Link to post
Share on other sites

umm well there were still some marks but not too bad actually and it didnt really make a difference in the redness

and if u watch the videos tell me if u like them=)

Share this post


Link to post
Share on other sites

Just keep one thing in mind: it will be worth it in the end.

It really does get worse before it gets better.

Make-up helps lots too.

It doesn't cover the texture but it'll make you feel like an avg-skinned person atleast.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×